MAUDE Adverse Event Report: VYAIRE MEDICAL INC ASSY,LTV1200,W/ACC.ENGLISH,MR COND; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC ASSY,LTV1200,W/ACC.ENGLISH,MR COND; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ASSY,LTV1200,W/ACC.ENGLISH,MR COND
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the device was pulled into the mri.Patient was involved but no patient harm occurred.
 
Additional Manufacturer Narrative
H3: root cause findings: the reported problem was confirmed through visual inspection, events log and during functional check.Both turbine and cooling fan components have become demagnetized by mri device.Disposition: route ltv 1200 service repair p/n 18888-201-99 s/n (b)(6) s/v 05.10 to factory service to have bottom weldment p/n 19391-001, turbine and cooling fan assemblies replaced/ disposed of, then have assembly processed.
 
Event or Problem Description
Additional information received indicates that the ventilator was returned to the fa lab for further investigation.He reported problem was confirmed through visual inspection, events log and during functional check.Both turbine and cooling fan components have become demagnetized by mri device.

Brand Name
ASSY,LTV1200,W/ACC.ENGLISH,MR COND
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19392238
Report Number3013421741-2024-00126
Device Sequence Number7772315
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASSY,LTV1200,W/ACC.ENGLISH,MR COND
Device Catalogue Number18888-201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown